Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 11, 2014, 7:13 PM MDT for Alamosa County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2014, 7:13 PM MDT (01:13 UTC)
- Expired
- Aug 11, 2014, 7:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
County Alamosa County, CO
The radar
The Pueblo radar (KPUX), 177 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 1.2 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3842 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
940 WWUS85 KPUB 120113 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 713 PM MDT MON AUG 11 2014 COZ069-070-120145- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- 713 PM MDT MON AUG 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL RIO GRANDE...SOUTH CENTRAL SAGUACHE AND NORTHWESTERN ALAMOSA COUNTIES UNTIL 745 PM MDT... AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF CENTER...OR 26 MILES NORTH OF ALAMOSA...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...AS WELL AS PERIODS OF MODERATE TO HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... CENTER...HOOPER AND MOSCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERIODS OF HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3789 10616 3794 10597 3769 10574 3758 10605 TIME...MOT...LOC 0112Z 335DEG 14KT 3784 10601 $$ MOORE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 11, 2:57 PM MDT, 4 hours 16 minutes earlier.
Area forecast discussion, Aug 11, 2:57 PM MDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MDT MON AUG 11 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 257 PM MDT MON AUG 11 2014 CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS INDICATING DRIER AIR CONTINUING TO FILTER INTO EASTERN PORTIONS OF THE STATE WITHIN GENERALLY WEAK NORTHERLY FLOW ALOFT...AS THE CENTER OF A BROAD UPPER HIGH REMAINS OVER THE FOUR CORNERS AND EASTERN GREAT BASIN. REGIONAL RADARS INDICATING ISOLATED TO SCATTERED STORMS ACROSS THE HIGHER TERRAIN...WITH THE BEST COVERAGE ALONG AND WEST OF THE CONTDVD. TONIGHT...WITH SUBSIDENCE AND DRIER AIR CONTINUING TO MOVE INTO THE AREA...SHOULD SEE CONVECTION DIMINISHING WITH THE SETTING SUN. HAVE KEPT ISOLATED TO SCATTERED POPS ACROSS THE HIGHER TERRAIN THROUGH THE EVENING...WITH THE BEST COVERAGE ACROSS THE SW MTS...WHERE WILL NEED TO WATCH FOR LOCALLY HEAVY RAINFALL ON THE WEST FORK BURN COMPLEX. CONSIDERED GOING WITH SILENT POPS ACROSS THE EASTERN PLAINS FOR THE LATE AFTERNOON AND EARLY EVENING...THOUGH WITH A FEW MORE HOURS OF HEATING AND THE ROGUE STORM WHICH DEVELOPED OVER SOUTHERN BACA COUNTY THIS AFTERNOON...WILL KEEP SLIGHT CHANCES INTACT. TUESDAY...CENTER OF UPPER HIGH PROGGED TO SLOWLY SLIDE BACK EAST INTO WESTERN COLORADO THROUGH THE DAY...KEEPING GENERALLY WEAK NORTHERLY FLOW ALOFT ACROSS THE AREA. DRY AIR ALOFT TO PERSIST ACROSS THE EASTERN HALF OF THE STATE...AND LOOKS TO HELP MIX OUT THE LOWER ATMOSPHERE WITH DEW PTS BACK THE UPPER 30S AND 40S ACROSS THE EASTERN MTS AND PLAINS. WITH THAT...HAVE KEPT MAINLY ISOLATED POPS OVER AND NEAR THE EASTERN MTS...WITH HIGH BASED CONVECTION STILL POSSIBLE UNDERNEATH THE RIDGE. BEST AVAILABLE MOISTURE TO REMAIN ALONG AND WEST OF THE CONTDVD AND HAVE KEPT SCATTERED POPS IN TACT OUT WEST. AGAIN...CONVECTION THERE LOOKS BE GENERALLY HIGHER BASED...THOUGH WILL STILL NEED TO WATCH FOR LOCALLY HEAVY RAINFALL ACROSS THE WEST FORK COMPLEX. SLIGHT WARMING ALOFT NOTED OVER THE AREA TOMORROW AND SHOULD TRANSLATE TO WARMER DAY AT THE SURFACE WITH HIGHS IN THE 80S TO LOWER 90S ACROSS THE LOWER ELEVATIONS...60S AND 70S ACROSS HIGHER TERRAIN AND MAINLY 50S AT THE PEAKS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 257 PM MDT MON AUG 11 2014 ...HEAVY RAINFALL POTENTIAL WEDNESDAY MOUNTAINS...THURSDAY IS THE DAY TO WATCH... TUESDAY NIGHT...UPPER RIDGE ACROSS THE ROCKIES WILL CONFINE THE ISOLATED TO SCATTERED SHOWERS AND STORMS MAINLY OVER THE MOUNTAINS AND ADJACENT TERRAIN. ANY LOCALLY STRONG STORMS...ESPECIALLY ACROSS BURN SCARS...CAN CAUSE LOCAL FLASH FLOODS. THE BEST CHANCE FOR LOCALLY HEAVY RAIN WILL BE ACROSS THE EASTERN SAN JUAN MOUNTAINS ACROSS THE WEST FORK COMPLEX BURN SCARS. CONVECTION WILL WANE INTO THE OVERNIGHT HOURS. WEDNESDAY AND WEDNESDAY NIGHT...WITH APPROACHING TROUGH ACROSS THE PACIFIC NORTHWEST...UPPER RIDGE IS PUSHED EASTWARD. MONSOON MOISTURE PLUME EVIDENT IN ALL MODELS ACROSS EASTERN UTAH AND WESTERN COLORADO. LIGHT SOUTHWEST FLOW ALOFT WILL CAUSE SLOW MOVEMENT OF SHOWERS AND STORMS. MOUNTAINS AND ADJACENT TERRAIN WILL BE AT RISK FOR LOCALIZED FLASH FLOODS...AND THE WEST FORK COMPLEX BURN SCARS WILL BE AT PARTICULAR RISK. DURING THE EVENING AND OVERNIGHT...BOTH THE NAM AND GFS HINTING AT SOME SHORTWAVE ENERGY CARRYING SHOWERS AND STORMS ACROSS EASTERN SECTIONS OF THE CWA. THURSDAY...WITH STRONG SHORTWAVE AND UPPER FORCING WITH THE ADVANCING TROUGH...THERE WILL BE A GREATER RISK FOR FLASH FLOODING AREAWIDE. CONVECTION WILL INITIALLY FIRE ACROSS THE HIGHER TERRAIN LATE MORNING...AND BE MORE LIKELY ACROSS THE EASTERN PART OF THE CWA DURING THE LATER AFTERNOON AND EVENING. MID AND UPPER LEVEL WINDS WILL NOT BE ALL THAT STRONG SO STORMS WILL MOVE FAIRLY SLOWLY...ADDED TO THE RISK FOR FLASH FLOODING. ALL BURN SCARS WILL BE AT RISK...AS WELL AS AREAS WHERE TRAINING OF STRONG STORMS OCCURS. FRIDAY THROUGH MONDAY...MODELS SHOW MID AND UPPER FLOW BECOMING ZONAL WITH DRIER AIR ACROSS THE CWA. THE SHOWERS AND STORMS WILL BE MORE ISOLATED...AND THE RISK FOR HEAVY RAIN WILL BE MUCH REDUCED. -TLM- && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 257 PM MDT MON AUG 11 2014 VFR CONDITIONS EXPECTED FOR THE COS...PUB AND ALS OVER THE NEXT 24 HOURS...AS DRIER AIR CONTINUES TO FILTER INTO THE REGION WITHIN GENERALLY WEAK NORTHERLY FLOW ALOFT. CONVECTION THIS AFTERNOON ACROSS THE HIGHER TERRAIN TO DIMINISH WITH THE SETTING SUN...WITH LESS COVERAGE OF STORMS EXPECTED TOMORROW THAN TODAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MW LONG TERM...TM AVIATION...MW
Hazardous weather outlook, Aug 11, 11:25 AM MDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1125 AM MDT MON AUG 11 2014 COZ058>089-093>099-121730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1125 AM MDT MON AUG 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE HIGHER TERRAIN EARLY THIS AFTERNOON...WITH STORMS SPREADING SOUTH THROUGH THE LATE AFTERNOON AND EARLY EVENING. A FEW STORMS MAY ALSO BE POSSIBLE ACROSS THE EASTERN PLAINS THIS AFTERNOON AS WELL. THE MAIN THREATS FROM STORMS TODAY WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. LOCALLY HEAVY RAIN AND SOME SMALL HAIL COULD ALSO OCCUR WITH THE STRONGER STORMS. THIS LOCALLY HEAVY RAIN COULD POSE A FLASH FLOODING THREAT...IF IT WERE TO OCCUR OVER AREA BURN SCARS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND VALLEYS ON TUESDAY. ON THE PLAINS...VERY FEW IF ANY SHOWERS AND STORMS WILL OCCUR ON TUESDAY. ON WEDNESDAY...SCATTERED SHOWERS AND STORMS ALONG WITH AREAS OF HEAVY RAIN WILL BE POSSIBLE OVER THE MOUNTAINS...ESPECIALLY OVER THE CONTINENTAL DIVIDE. OVER THE PLAINS...ISOLATED STORMS WILL BE POSSIBLE. ON THURSDAY...SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL OCCUR ACROSS THE ENTIRE REGION. HEAVY RAIN ALONG WITH FLASH FLOODING AND MUDSLIDES WILL BE POSSIBLE. BURN SCARS WILL BE HIGHLY SUSCEPTIBLE TO FLASH FLOODING ON THURSDAY. FRIDAY AND INTO THE WEEKEND...ONLY ISOLATED SHOWERS AND STORMS WILL BE POSSIBLE...MAINLY ALONG THE EAST FACING SLOPES OF THE SOUTHERN MOUNTAINS AND ADJACENT PLAINS. ALL STORMS DURING THIS PERIOD WILL BE CAPABLE OF DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT...MAINLY WEST OF INTERSTATE 25. 23/23
In the hours before
Special weather statement, Aug 11, 4:20 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT MON AUG 11 2014
COZ062-063-076-077-112300-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
420 PM MDT MON AUG 11 2014
...SPECIAL WEATHER STATEMENT...
AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF NATHROP...OR 53 MILES EAST OF
GUNNISON...WHICH WAS NEARLY STATIONARY.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...WILLOW CREEK...
BROWNS CREEK...COTTONWOOD CREEK...TWO CREEK...EAST BADGER CREEK...
THREEMILE CREEK...GRIBBLES RUN...BADGER CREEK...UTE CREEK...RUNNING
CREEK AND ARKANSAS RIVER.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. HOWEVER...THE MAIN THREAT FROM THIS STORM WILL BE THE
POSSIBILITY OF EXCESSIVE RAINFALL...DUE TO THE NEARLY STATIONARY
MOTION.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
CHAFFEE AND NORTHWESTERN FREMONT COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3875 10594 3872 10595 3871 10596 3869 10596
3870 10586 3869 10581 3855 10580 3860 10608
3874 10605
TIME...MOT...LOC 2217Z 266DEG 6KT 3869 10595
MOORESpecial weather statement, Aug 11, 5:09 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
509 PM MDT MON AUG 11 2014
COZ061>063-076-077-112345-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
509 PM MDT MON AUG 11 2014
...SPECIAL WEATHER STATEMENT...
AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NATHROP...OR 50 MILES EAST OF GUNNISON...
MOVING SOUTH AT 10 MPH.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SOUTH ARKANSAS
RIVER...SAND CREEK...BADGER CREEK...CHALK CREEK...EDDY CREEK...TROUT
CREEK...WILLOW CREEK...BROWNS CREEK...COTTONWOOD CREEK...THREEMILE
CREEK...UTE CREEK...RUNNING CREEK AND ARKANSAS RIVER.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. HOWEVER...THE MAIN THREAT FROM THIS STORM WILL BE THE
POSSIBILITY OF EXCESSIVE RAINFALL...DUE TO THE SLOW MOVEMENT TO THE
SOUTH.
THIS STRONG THUNDERSTORM WILL BE NEAR...
NATHROP AROUND 520 PM MDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3881 10591 3877 10593 3877 10594 3875 10594
3874 10595 3872 10595 3870 10597 3869 10587
3858 10585 3859 10619 3882 10610
TIME...MOT...LOC 2308Z 000DEG 9KT 3876 10602
MOORESpecial weather statement, Aug 11, 6:25 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 625 PM MDT MON AUG 11 2014 COZ065-069-120100- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- 625 PM MDT MON AUG 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAGUACHE COUNTY UNTIL 700 PM MDT... AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHEAST OF LA GARITA...OR 34 MILES NORTH OF ALAMOSA...MOVING NORTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOFFAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3781 10613 3800 10624 3816 10599 3787 10578 TIME...MOT...LOC 0024Z 239DEG 10KT 3793 10611 MOORE
Special weather statement, Aug 11, 7:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 713 PM MDT MON AUG 11 2014 COZ069-070-120145- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- 713 PM MDT MON AUG 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL RIO GRANDE...SOUTH CENTRAL SAGUACHE AND NORTHWESTERN ALAMOSA COUNTIES UNTIL 745 PM MDT... AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF CENTER...OR 26 MILES NORTH OF ALAMOSA...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...AS WELL AS PERIODS OF MODERATE TO HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... CENTER...HOOPER AND MOSCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERIODS OF HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3789 10616 3794 10597 3769 10574 3758 10605 TIME...MOT...LOC 0112Z 335DEG 14KT 3784 10601 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 6:25 PM MDT | Special Weather Statement | PUB | Saguache | 35 min |
| Aug 12, 3:09 PM MDT | Flash Flood Watch | PUB | Chaffee, Conejos, Lake, Mineral, Rio Grande, Saguache | 39 hr |
| Aug 12, 4:26 PM MDT | Special Weather Statement | PUB | Saguache | 34 min |
| Aug 12, 5:40 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Aug 12, 5:43 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.